Two months ago, I had diarrhea and vomiting. My gastroenterologist diagnosed it as GERD and found H.pylori unit 112 tested through blood. My LFT, CBC, RBC were fine with occasional white cells in my urine and uric acid was 6. I took Klaricid 500, Ospamox 1 g, Levopraid, Omeprazole and Librax. After taking antibiotics, I got a burning sensation in my stomach and a feel of gas on the side of right kidney. But, my kidney reports are fine. When I showed my reports to another doctor, he said there is nothing to worry about H.pylori. He relates everything to anxiety. Also, another important issue is that I am getting a feeling of twitching and cramps all over my body. When I put my head on the pillow, my muscles start paining. When I wake up, I have heavy body pain and watering eyes. I took a physiotherapy session. She prescribed me Tizanidine and Neurobion. But, they did not work. My physiotherapist asked me to consult a hematologist. But, my CBC and RBC reports are normal. What to do now? Please suggest.
Related Questions:Irritable Bowel Syndrome (IBS) - Symptoms, Causes and Treatment
Do you have a question on Helicobacter Pylori or Ibs?Ask a Doctor Now
Welcome to icliniq.com.
Upper GI endoscopy for H.pylori and colonoscopy for irritable bowel syndrome.Probable diagnosis:
First do an upper GI endoscopy. If there is H.pylori infection or gastritis, then take treatment for 15 to 20 days. If this test comes negative, then proceed for colonoscopy to rule out irritable bowel syndrome. You may go for a CT scan abdomen before doing colonoscopy.Preventive measures:
1. Avoid spicy and oily food for gastritis.
2. Take gluten-free, starch-free and fat-free food for irritable bowel syndrome.
For further information consult a medical gastroenterologist online.---> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Ask your health query to a doctor online?Ask a Doctor Now